# SDR 95UAL747016

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL IS INOP FROM ROW 35 TO ROW 45 ON RIGHT SIDE OF AIRCRAFT.  FEEDER STRIP REINSTALLED PER WIRING DIAGRAM.
